# SDR SWAA052296

- Difficulty date: August 2, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 66,812 hours, 47,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 10126211
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND L2 DOOR VERTICAL EMERGENCY LIGHT INOP.  RELAMPED LIGHT PER MM.
